Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 971456, 13 pages
http://dx.doi.org/10.1155/2011/971456
Research Article

Effect of Rotation and Magnetic Field through Porous Medium on Peristaltic Transport of a Jeffrey Fluid in Tube

1Mathematics Department, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Mathematics Department, Faculty of Science, Sohag University, Sohag 82524, Egypt

Received 8 June 2011; Accepted 25 July 2011

Academic Editor: Angelo Luongo

Copyright © 2011 S. R. Mahmoud. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. R. Mahmoud, “Effect of Rotation and Magnetic Field through Porous Medium on Peristaltic Transport of a Jeffrey Fluid in Tube,” Mathematical Problems in Engineering, vol. 2011, Article ID 971456, 13 pages, 2011. https://doi.org/10.1155/2011/971456.